DOI 10.1016/j.jaccas.2026.110615
Subacute Infective Endocarditis Complicated by Vancomycin-Induced DRESS Syndrome and Large Intracerebral Hemorrhage.
Аннотация
BACKGROUND
Subacute infective endocarditis and vancomycin-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome create a therapeutic dilemma due to conflicting use of antibiotics and corticosteroids. Concurrent intracerebral hemorrhage further complicates management.
CASE SUMMARY: A 54-year-old man with subacute infective endocarditis caused by Streptococcus mitis developed refractory DRESS after 3 weeks of vancomycin therapy, presenting with fever, diffuse rash, eosinophilia, and acute kidney injury, further complicated by a large intracerebral hemorrhage. Following multidisciplinary discussion, intravenous immunoglobulin plus antihistamines was administered as primary therapy for DRESS. Mitral valve replacement was performed 4 weeks posthemorrhage, with satisfactory recovery.
DISCUSSION: In patients with DRESS complicating progressive infective endocarditis, corticosteroids may adversely affect prognosis; timely removal of vegetations may effectively control the disease. In infective endocarditis with new onset intracranial hemorrhage, multidisciplinary discussion and appropriate surgical timing are critical to treatment.
TAKE-HOME MESSAGE: Multidisciplinary risk-stratified immunomodulation combined with surgical intervention can achieve favorable outcomes in this complex triad.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.